# SDR CA150623004

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 13080010001
- Condition: Damaged
- Location: Rt Mlg Strut
- Part time: 1,997 hours
- Component: Mlg, Beech, 1018100821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MAINTENANCE WERE CARRYING OUT SCHEDULED PHASE INSPECTION, PHASE 2, 400 HOUR, IT WAS DISCOVERED THAT THE RT SIDE MLG OLEO PISTON WAS DAMAGED.  THE PISTON CHROME WAS FLAKING OFF & THERE WERE SCORES & SCRATCHES IN THE PISTON FWD AREA.  R & R THE LG UNIT IAW MM & THE ACFT WAS RETURNED TO SERVICE.  PHOTOS OF DAMAGED PISTON ATTACHED.
